# SDR MWEA00292

- Difficulty date: April 4, 2000
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: 995766411
- Condition: Mismanufactured
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR INSTALLED ON FORWARD CARGO DOOR INTERCOSTAL ABOVE BEAM NR 1, 2ND FROM FORWARD IS NOT PER SRM REQUIREMENTS.  FABRICATED AND INSTALLED INTERCOSTAL.
